# SDR SWAA2023030210664

- Difficulty date: February 28, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 42,008 hours, 25,171 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Damaged
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR GIRTH BAR RETENTION PIN IS DAMAGED.<[01] REMOVED AND REPLACED FWD ENTRY DOOR GIRTH BAR ASSY REF AMM 25-66-01
